# SDR IPXA2024081919619

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,247 hours, 15,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 1182
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT 1 LOW MESSAGE ON PRE FLIGHT TEST. R+R EMERGENCY LIGHT BATTERY PER AMM 33-51-00. OPS CK NORMAL
